About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 425175, 6 pages
http://dx.doi.org/10.1155/2012/425175
Research Article

Sharp Bounds for Seiffert Mean in Terms of Contraharmonic Mean

1Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou 310012, China

Received 17 September 2011; Accepted 5 November 2011

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Yu-Ming Chu and Shou-Wei Hou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Tie-Hong Zhao, Yu-Ming Chu, Yun-Liang Jiang, and Yong-Min Li, “Best Possible Bounds for Neuman-Sándor Mean by the Identric, Quadratic and Contraharmonic Means,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • Hui Sun, Ying-Qing Song, and Yu-Ming Chu, “Optimal Two Parameter Bounds for the Seiffert Mean,” Journal of Applied Mathematics, vol. 2013, pp. 1–3, 2013. View at Publisher · View at Google Scholar
  • Zai-Yin He, Wei-Mao Qian, Yun-Liang Jiang, Ying-Qing Song, and Yu-Ming Chu, “Bounds for the Combinations of Neuman-Sándor, Arithmetic, and Second Seiffert Means in terms of Contraharmonic Mean,” Abstract and Applied Analysis, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Zhen-Hang Yang, “Three families of two-parameter means constructed by trigonometric functions,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 541, 2013. View at Publisher · View at Google Scholar
  • Hui Sun, Xu-Hui Shen, Tie-Hong Zhao, and Yu-Ming Chu, “Optimal bounds for the neuman-sándor means in terms of geometric and contraharmonic means,” Applied Mathematical Sciences, vol. 7, no. 85-88, pp. 4363–4373, 2013. View at Publisher · View at Google Scholar
  • Baoyu Liu, Weiming Gong, Yingqing Song, and Yuming Chu, “Sharp bounds for seiffert mean in terms of arithmetic and geometric means,” International Journal of Mathematical Analysis, vol. 7, no. 33-36, pp. 1765–1773, 2013. View at Publisher · View at Google Scholar
  • Xiao-Yan Ma, and Miao-Kun Wang, “Sharp Bounds For Toader Mean In Terms Of Contraharmonic Mean With Applicati Ons,” Journal Of Mathematical Inequalities, vol. 7, no. 2, pp. 161–166, 2013. View at Publisher · View at Google Scholar
  • Yong-min Li, Miao-kun Wang, and Yu-ming Chu, “Sharp power mean bounds for Seiffert mean,” Applied Mathematics-A Journal of Chinese Universities, vol. 29, no. 1, pp. 101–107, 2014. View at Publisher · View at Google Scholar